Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 4, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 14, 2011, 9:17 AM CST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2011, 9:17 AM CST (15:17 UTC)
- Expired
- Jan 16, 2011, 1:37 PM CST
- In force
- 52 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
809 WHUS74 KBRO 141517 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 917 AM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORIES NOW IN EFFECT... .A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST IS EXPECTED TO INTENSIFY DURING THE NEXT 36 HOURS...CAUSING WINDS AND SEAS TO INCREASE FOR PORTIONS OF THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS. GMZ170-175-142330- /O.NEW.KBRO.SC.Y.0004.110114T1517Z-110116T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 917 AM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 20 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-142330- /O.NEW.KBRO.SC.Y.0004.110115T0000Z-110116T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 917 AM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 20 NAUTICAL MILES OFFSHORE. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. * WAVES: SEAS OF 4 TO 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
335 WHUS74 KBRO 142324 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 524 PM CST FRI JAN 14 2011 ...MARINE CONDITIONS TO REMAIN UNSETTLED THROUGH SATURDAY... .A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST IS EXPECTED TO STRENGTHEN DURING THE NEXT 12 TO 18 HOURS...ALLOWING WINDS AND SEAS TO INCREASE ACROSS THE NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS OFF THE DEEP SOUTH TEXAS COAST. GMZ170-175-150730- /O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 524 PM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS: SOUTHEAST WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-150730- /O.CON.KBRO.SC.Y.0004.110115T0000Z-110116T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 524 PM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 7 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
868 WHUS74 KBRO 150719 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 119 AM CST SAT JAN 15 2011 ...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS COAST... .A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST WILL CONTINUE TO STRENGTHEN LATE TONIGHT INTO EARLY SATURDAY...ALLOWING WINDS AND SEAS TO CONTINUE TO INCREASE ACROSS THE NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS OFF THE DEEP SOUTH TEXAS COAST. GMZ150-155-170-175-151530- /O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 119 AM CST SAT JAN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS BETWEEN 20 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 9 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
228 WHUS74 KBRO 151002 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 AM CST SAT JAN 15 2011 ...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS COAST TODAY THROUGH TONIGHT... .A SURFACE TROUGH OF LOW PRESSURE ALONG THE LOWER TEXAS COAST WILL CONTINUE TO STRENGTHEN TODAY...ALLOWING WINDS AND SEAS TO CONTINUE TO INCREASE ACROSS THE NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS OFF THE DEEP SOUTH TEXAS COAST THIS AFTERNOON THROUGH THIS EVENING. GMZ150-155-170-175-151815- /O.EXT.KBRO.SC.Y.0004.000000T0000Z-110116T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 402 AM CST SAT JAN 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: SOUTHEAST WINDS OF 20 AND 25 KNOTS WILL BECOME 15 TO 25 KNOTS IN THE AFTERNOON OFFSHORE THE LOWER TEXAS COAST. * WAVES: SEAS OF 5 TO 8 FEET WILL BUILD TO 7 TO 10 FEET OFFSHORE THE LOWER TEXAS COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
548 WHUS74 KBRO 151805 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1205 PM CST SAT JAN 15 2011 ...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS AFTERNOON AND TONIGHT... .A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP SOUTH TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN MODERATE TO STRONG ACROSS THE NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS OFF THE DEEP SOUTH TEXAS COAST THIS AFTERNOON THROUGH TONIGHT. GMZ150-155-170-175-160215- /O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1205 PM CST SAT JAN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS: SOUTHEAST WINDS OF 20 AND 25 KNOTS WILL BECOME 15 TO 25 KNOTS IN THE AFTERNOON OFFSHORE THE LOWER TEXAS COAST. * WAVES: SEAS OF 5 TO 8 FEET WILL BUILD TO 7 TO 10 FEET OFFSHORE THE LOWER TEXAS COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
258 WHUS74 KBRO 151943 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 143 PM CST SAT JAN 15 2011 ...MARINE CONDITIONS TO REMAIN UNFAVORABLE TONIGHT INTO SUNDAY... .A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP SOUTH TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN MODERATE TO OCCASIONALLY STRONG ACROSS THE NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS TONIGHT. THE STRONGER WINDS WILL BEGIN TO DIMINISH EARLY SUNDAY MORNING...HOWEVER SEAS WILL CONTINUE TO REMAIN ELEVATED TONIGHT THROUGH THROUGH SUNDAY MORNING. GMZ150-155-170-175-160345- /O.EXT.KBRO.SC.Y.0004.000000T0000Z-110116T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 143 PM CST SAT JAN 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: SOUTHEAST WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 6 TO 8 FEET WITH LOCALLY HIGHER SEAS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
024 WHUS74 KBRO 160500 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1100 PM CST SAT JAN 15 2011 ...STRONG SOUTHEAST WINDS WILL CONTINUE TO PROVIDE UNFAVORABLE MARINE CONDITIONS LATE TONIGHT INTO SUNDAY... .A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP SOUTH TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN MODERATE TO OCCASIONALLY STRONG ACROSS THE NEARSHORE AND OFFSHORE WATERS OF THE LOWER TEXAS COAST LATE TONIGHT. THE STRONGER WINDS WILL BEGIN TO DIMINISH EARLY SUNDAY MORNING...HOWEVER SEAS WILL CONTINUE TO REMAIN ELEVATED LATE TONIGHT THROUGH SUNDAY MORNING. GMZ150-155-170-175-161300- /O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1100 PM CST SAT JAN 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHWEST 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES: SEAS OF 6 TO 8 FEET WITH LOCALLY HIGHER SEAS WILL CONTINUE OFFSHORE THE LOWER TEXAS COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
235 WHUS74 KBRO 161014 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 414 AM CST SUN JAN 16 2011 ...STRONG SOUTHEAST WINDS WILL CONTINUE TO PROVIDE UNFAVORABLE MARINE CONDITIONS OFFSHORE THE LOWER TEXAS COAST THIS MORNING... .A SURFACE TROUGH OF LOW PRESSURE LOCATED INLAND ACROSS DEEP SOUTH TEXAS WILL CONTINUE TO ALLOW WINDS AND SEAS TO REMAIN MODERATE TO OCCASIONALLY STRONG ACROSS THE NEARSHORE AND OFFSHORE WATERS OF THE LOWER TEXAS COAST THIS MORNING. THE STRONGER WINDS WILL BEGIN TO DIMINISH LATER TODAY. HOWEVER...SEAS WILL CONTINUE TO REMAIN ELEVATED ACROSS THE FAR OFFSHORE WATERS THROUGH THIS AFTERNOON. GMZ170-175-161815- /O.EXT.KBRO.SC.Y.0004.000000T0000Z-110117T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 414 AM CST SUN JAN 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS OF 15 TO 25 KNOTS THIS MORNING WILL BECOME SOUTH 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: SEAS OF 7 TO 9 FEET THIS MORNING WILL DIMINISH TO 6 TO 8 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-161800- /O.CON.KBRO.SC.Y.0004.000000T0000Z-110116T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 414 AM CST SUN JAN 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTH WINDS OF 15 TO 20 KNOTS THIS MORNING WILL BECOME SOUTHWEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: SEAS OF 5 TO 7 FEET THIS MORNING WILL DIMINISH TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
027 WHUS74 KBRO 161937 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 137 PM CST SUN JAN 16 2011 ...THE LOWER TEXAS GULF CONDITIONS IMPROVING STEADILY... GMZ170-175-162045- /O.CAN.KBRO.SC.Y.0004.000000T0000Z-110117T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 137 PM CST SUN JAN 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS ACROSS THE LOWER TEXAS GULF WATERS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CONDITIONS AND WILL IMPROVE STEADILY THROUGHOUT THE EVENING HOURS. ACCORDINGLY THE SMALL CRAFT ADVISORY FOR THE OFFSHORE GULF WATERS HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:26 AM CST, 5 hours 51 minutes earlier.
Area forecast discussion, Jan 14, 3:26 AM CST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 326 AM CST FRI JAN 14 2011 .SHORT TERM /TODAY THROUGH 6 PM SATURDAY/...CHALLENGING FORECAST FOR TEMPERATURES AND RAIN CHANCES THE NEXT COUPLE OF DAYS AS THE COMBINATION OF A WEAK COASTAL TROUGH AND A 500MB LOW DEVELOPING ACROSS NEW MEXICO TODAY AND DROPPING SOUTHWARD INTO WEST TEXAS AND NORTHERN MEXICO TONIGHT PROVIDES QUITE A BIT OF UNCERTAINTY AS TO WHEN TEMPERATURES WILL WARM AND WHEN RAIN CHANCES WILL BEGIN TO INCREASE ACROSS THE LOWER RIO GRANDE VALLEY. BOTH THE NAM AND GFS CONTINUE TO PROG HIGH RELATIVE HUMIDITY AT 850MB ACROSS THE AREA TODAY THROUGH SATURDAY. THIS WILL LIKELY CONTINUE TO PROVIDE OVERCAST CONDITIONS LIMITING DIURNAL HEATING. THE NAM SEEMS TO HAVE A BETTER HANDLE ON THE COASTAL TROUGH THAN THE GFS AND THIS MODEL SOLUTION WOULD PROVIDE HIGHER RAIN CHANCES ACROSS THE COASTAL SECTIONS OF THE CWA AS A RESULT. WITH WEST TO NORTHWEST WINDS ACROSS THE AREA...TEMPERATURES WILL STRUGGLE TO REBOUND TODAY FROM CURRENT READINGS BUT THE SHALLOW AIRMASS SHOULD BEGIN TO MODIFY SOMEWHAT AS THE MARINE LAYER ADVECTS ACROSS THE COASTAL SECTIONS. AS THE AIRMASS MODIFIES TONIGHT INTO SATURDAY...TEMPERATURES SHOULD GRADUALLY WARM AND COULD BE MUCH WARMER IF MORE OF AN ONSHORE FLOW DEVELOPS ACROSS THE CWA AS ADVERTISED BY THE GFS. WILL INCREASE RAIN CHANCES TONIGHT INTO SATURDAY AS THE 500MB LOW MAKES IT WAY TOWARDS THE BIG BEND AREA SAT AFTERNOON WITH LIGHT RAIN OR DRIZZLE BECOMING MORE CONVECTIVE IN NATURE LATE TONIGHT INTO SATURDAY AS CONVERGENCE INCREASES ACROSS THE LOWER TX COAST AND LAPSE RATES STEEPEN ENOUGH FOR ELEVATED SHOWERS AND THUNDERSTORMS TO DEVELOP. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...EXTENDED PERIOD WILL BEGIN WITH THE CUTOFF LOW SLOWLY DIVING JUST TO THE WEST...WITH BUILDING DYNAMICS SETTLING INTO PLACE OUT AHEAD OF IT ACROSS SOUTH TEXAS. STILL LOOKING FOR A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY MORNING...WITH GRADUAL IMPROVEMENTS SUNDAY AFTERNOON. NOT STRONG THUNDERSTORMS FORECAST WITH THIS PASSAGE. DRIER AIR MOVING IN BEHIND THE MIDLEVEL IMPULSE WILL FINALLY BRING SUNNIER SKIES AND WARMER TEMPS TO THE REGION MONDAY AND TUESDAY. THE NEXT MIDLEVEL IMPULSE WILL SWEEP THROUGH NORTH TEXAS TUESDAY...DRAGGING A WEAK FRONT THROUGH TEXAS INTO THE REGION TUESDAY NIGHT. MOST OF THE COLD AIR WITH THIS FRONT IS DEFLECTING MORE TO THE EASTERN US...SO THE COOLDOWN FOR WEDNESDAY WILL BE MINIMAL...MORE NOTICEABLE WITH LOWS ABOUT 5 DEGREES LOWER THAN MONDAY NIGHT. ONSHORE FLOW PROMPTLY RETURNS LATER WEDNESDAY...WITH REGION WARMING BACK ABOVE NORMAL. THE NEXT SURGE OF HIGH PRESSURE MOVES IN THURSDAY NIGHT. MODELS ARE ALSO SHOWING ANOTHER COASTAL TROUGH FORMING UP JUST OFFSHORE. WITH THE SFC HIGH TO THE NORTH...MODERATE EASTERLY SFC WINDS WILL ENSUE. WINDS ALOFT WILL BE FROM DUE WEST WILL SIGNAL THE RETURN TO LOW CLOUDS AND ISENTROPIC LIFT LIGHT RAIN/DRIZZLE. && .AVIATION... SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE LOW CLOUDS ACROSS DEEP SOUTH TX THIS MORNING AS OVERRUNNING CONTINUES TO PROVIDE OVERCAST CONDITIONS ACROSS THE CWA. CEILINGS WERE NEAR 300FT AT KT65 TO NEAR 3300FT AT KSPL. VISIBILITIES WERE NEAR 1 1/2SM WITH FOG/MIST AT KAPY TO NEAR 5SM WITH FOG/MIST AT KHRL...KPIL...AND KEBG. EXPECT MVFR TO LIFR CONDITIONS TO PREVAIL THROUGH 15Z AS HIGH PRESSURE ACROSS THE WESTERN PORTIONS OF THE LOWER RIO GRANDE VALLEY AND A WEAK COASTAL TROUGH OFFSHORE THE LOWER TX COAST CONTINUES TO PROVIDE OVERRUNNING WITH LIGHT DRIZZLE OR MIST. MVFR TO IFR CONDITIONS WILL LIKELY PREVAIL TODAY THROUGH TONIGHT AS THE COASTAL TROUGH PROVIDES CONVERGENCE OF LOW TO MID LEVEL MOISTURE ACROSS THE COASTAL SECTIONS OF THE CWA. && .MARINE... TODAY THROUGH 6 PM SATURDAY...SEAS WERE NEAR 5 FEET WITH EAST WINDS NEAR 17 KNOTS AT BUOY020 EARLY THIS MORNING. A WEAK COASTAL TROUGH OFFSHORE THE LOWER TEXAS COAST THIS MORNING WILL PROVIDE LIGHT OFFSHORE WINDS ACROSS THE LOWER TX COAST AND MODERATE EAST TO SOUTHEAST WINDS FAR OFFSHORE THE LOWER TX COAST TODAY. WILL WORD SCEC FOR THE 20-60NM FOR THIS AFTERNOON BUT SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE OFFSHORE TONIGHT IF NOT SOONER AS THE PRESSURE GRADIENT CONTINUES TO STRENGTHEN ACROSS THE WESTERN GULF OF MEXICO. MODERATE TO STRONG SOUTHEAST WINDS WILL LIKELY PREVAIL ACROSS THE OFFSHORE WATERS SATURDAY AS THE COASTAL TROUGH BECOMES BETTER DEFINED ACROSS THE LOWER TX COAST. SATURDAY NIGHT THROUGH TUESDAY...SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE AT THE BEGINNING OF THE PERIOD AS A MIDLEVEL IMPULSE MOVES ACROSS SOUTH TEXAS. THIS WILL ALSO PUSH THE COASTAL TROUGH OUT TO SEAS AND DISSIPATE IT...ALLOWING ONSHORE FLOW TO DECREASE. ADVISORIES MAY BE NEEDED THROUGH SUNDAY MORNING BEFORE WINDS CAN LOWER TO 10 TO 15 KNOTS AND SEAS CAN REDUCE TO 5 FEET. MODEST CONDITIONS WILL CONTINUE THROUGH TUESDAY...WHEN THE NEXT FRONT SWEEPS THROUGH. WINDS WILL SWITCH BACK TO THE NORTH AND INCREASE TO 20 KNOTS. SEAS WILL RESPOND...INCREASING BACK TO 7 TO 8 FEET OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 60 53 65 58 / 20 40 50 60 BROWNSVILLE 61 54 66 58 / 20 40 50 60 HARLINGEN 62 50 62 56 / 20 40 50 60 MCALLEN 60 45 60 54 / 20 40 50 70 RIO GRANDE CITY 58 47 56 51 / 10 30 40 70 SOUTH PADRE ISLAND 60 56 66 62 / 20 40 50 60 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 61/64
Hazardous weather outlook, Jan 14, 5:23 AM CST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 523 AM CST FRI JAN 14 2011 TXZ248>257-151130- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 523 AM CST FRI JAN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF DEEP SOUTH TEXAS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE ACROSS WEST TEXAS AND NORTHERN MEXICO WILL MOVE EASTWARD ACROSS DEEP SOUTH TEXAS AND NORTHEAST MEXICO SUNDAY PROVIDING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE LOWER RIO GRANDE VALLEY SATURDAY AND SUNDAY. AN ELEVATED RISK OF RIP CURRENT WILL PREVAIL ACROSS THE BEACHES OF DEEP SOUTH TEXAS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-151130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 523 AM CST FRI JAN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TONIGHT AS THE PRESSURE GRADIENT INCREASES ACROSS THE WESTERN GULF OF MEXICO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST SATURDAY. A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS TUESDAY INCREASING THE WINDS AND SEAS OFFSHORE. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THE OFFSHORE WATERS TUESDAY NIGHT THROUGH EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.